Flinders University Flinders Academic Commons
 

Flinders Academic Commons >
Research Publications >
ERA 2010 >
06 - Biological Sciences and Biotechnology >
0602 - Ecology >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2328/9184

Title: Morphological variation among populations of an invasive jellyfish
Authors: Bolton, Toby Fitzgerald
Graham, William M
Issue Date: 2004
Citation: Bolton, T.F. & Graham, W.M., 2004. Morphological variation among populations of an invasive jellyfish. Marine Ecology-Progress Series, 278, 125-139.
URI: http://hdl.handle.net/2328/9184
ISSN: 0171-8630
Appears in Collections:0602 - Ecology

Files in This Item:

File Description SizeFormat
2004054066.pdf4.39 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback